MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/G

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/G
Catalog Number 01.32.4052HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-july-2019: lot 166672: (b)(4) items manufactured and released on 25-nov-2016.Expiration date: 2021-11-10.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event additional implants involved in the event, batch review performed on 31-july-2019.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.167232.Lot 167232: (b)(4) items manufactured and released on 05-dec-2016.Expiration date: 2021-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6540 cancellous bone screw, flat head ø 6,5 l 40 (k103721) lot.172444.Lot 172444: (b)(4) items manufactured and released on 31-aug-2017.Expiration date: 2022-08-17.No anomalies found related to the problem/ to date, (b)(4) items of the same lot have been already sold with another similar reported event.Cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot.161861.Lot 161861: (b)(4) items manufactured and released on 15-sept-2016.Expiration date: 2021-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Mpact 01.31.55tp shell screw plug (k103721) lot.175555.Lot 175555: (b)(4) items manufactured and released on 19-jul-2017.Expiration date: 2022-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.214 biolox delta ceramic ball head 12/14 ø 40 size l + 4 (k112115) lot.162740.Lot 162740: (b)(4) items manufactured and released on 27-jul-2016.Expiration date: 2021-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: minimax 01.13.106l cementless anatomical stem left size 6 (k170845) lot.169038; lot 169038: (b)(4) items manufactured and released on 15-may-2017.Expiration date: 2022-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6545 cancellous bone screw, flat head ø 6,5 l 45 (k103721) lot.165280.Lot 165280: (b)(4) items manufactured and released on 05-oct-2016.Expiration date: 2021-09-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware and put in an antibiotic spacer 1 year and 8 months after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø40/G
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8924581
Report Number3005180920-2019-00702
Device Sequence Number253422
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Catalogue Number01.32.4052HCT
Device Lot Number166672
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR